Evans Cycles
Evans Cycles

Change your settings

 
   Currency    Delivery destination
It’s not every day the Grand Depart for the biggest bike race in the world takes place in the UK and we’re excited to have the chance to see some of the biggest names in cycling battling it out on the Yorkshire roads.
To mark the occasion we’ve partnered with festival organisers VeloFest and are inviting riders to join us for a fully supported guided ride around the Yorkshire Dales. We’ve planned a challenging route that takes in some of the amazing cycling that Yorkshire has to offer as well as highlights from stage 1 of the Tour de France. We’ll take you along the route over Kidstones Pass and Buttertubs Pass before returning via Askrigg Common and back to the VeloFest site.

To enter our VeloFest rides you must also have a valid festival ticket. These can either be purchased from us as a combined Ride and Festival Entry or from the VeloFest organisers as part of a weekend camping package
Start Venue:
VeloFest,
Kilnsey,
Yorkshire Dales,
BD23 5PS
Rates & Prices
Ride only
Ride + Festival day pass
 
£17.50
£27.50
Start times:
Registration opens:
Group 1 Club pace:
Group 2 Club pace:
Group 3 Leisure pace:
Group 4 Leisure pace:
Registration opens:
Group 5 Leisure pace:
Group 6 Club pace:
 
07:30 - Please arrive 30 minutes before your start
08:00   time
08:30
09:00
09:30
13:30 - Please arrive 30 minutes before your start
14:00   time
14:30

Leisure Pace – It’s often said that the riders at the back of the peloton have the most fun, our leisure paced rides are suitable for most cyclists but please bear in mind the ride is over some quite challenging terrain and you must be able to ride 60 miles of hilly roads. The focus is on enjoying the ride, taking time to admire the views along the way and making sure no one gets left behind.

Club Pace – If you’re a regular cyclist our club paced rides offer a chance to ride with other like-minded riders. We definitely won’t be racing or leaving riders behind and the focus is still on enjoying the ride but we’ll aim for a steady pace and to keep stops limited to the designated feed stop.
This story was last updated on 02/07/2014

We use cookies to make your experience on our website better. Click Here to find out more. Close